What does it mean

Home The Candida Forum Candida Questions What does it mean

This topic contains 1 reply, has 2 voices, and was last updated by  raster 4 years, 4 months ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #170842

    chicagolady
    Participant
    Topics: 1
    Replies: 0

    Hello fellow Candida fighters 🙂

    My Dr prescribed this diet to see if it would help my recurrent sinusitis to stop.

    I’ve been on this diet for 3 weeks -<span style=”line-height: 1.5;”> as I’m starting to reintroduce foods, I suddenly feel some tingling and itching through my body, and aching in my hands like arthritis.  What does it mean? Is the Candida coming back??? or it is still dying??? It started yesterday – so I started taking a multivitamin thinking I might be deficient in a vitamin E or A… I also have again back drainage but i know that pollens are starting back up (same issue last year in this season) so I am not sure it’s from the candida coming back.</span>

    at the beginning of my diet, I was given Nystatin but had to stop after 4 days as it started itching terribly in my mouth.  I’ve been doing garlic, and pau d’arco… I also increased my probiotics from 1 billion to 50 billions.</span>

    I was feeling fantastic and then well this happened… so I’m frustrated and really hope it’s a die off and not deficiency in a vitamin…

    Thank you!

    #170843

    raster
    Participant
    Topics: 104
    Replies: 6838

    What you are experiencing is likely either a herxheimer reaction or elevated histamine levels.  They are very much related problems and only way to reduce it is to detox.  I would also reduce or stop some antifungals and this will reduce it significantly.  Sounds like die-off too.

    -raster

Viewing 2 posts - 1 through 2 (of 2 total)

The topic ‘What does it mean’ is closed to new replies.